# SDR ASOA2015122814310

- Difficulty date: December 28, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK AT 559.00+ 559.00+96 AND RBL 27.  EVLAUATED AND FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-51-49.  R & R SEAT RAIL BETWEEN FS 559.00+80 AND 559.00+96, RBL 27, REF: AMM 53-01-11-000-802 AND 53-01-11-400-802.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A, FS559.00+80-FS559.00+96, RBL27.
